Per citar aquest document:
Web of Science: 0 cites,
The rolling ball problem on the plane revisited
Biscolla, Laura M. O. (Universidade Paulista(Brazil))
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Oliva, Waldyr M. (CAMGSD and ISR, Instituto Superior Tecnico(Lisboa))

Data: 2013
Resum: By a sequence of rollings without slipping or twisting along segments of an straight line of the plane a spherical ball of unit radius has to be transferred from an initial state to an arbitrary final state taking into account the orientation of the ball. We provide a new proof that with at most 3 moves we can go from a given initial state to an arbitrary final state. The first proof of this result is due to Hammersley [3]. His proof is more algebraic than ours which is more geometric.
Nota: Número d'acord de subvenció MCYT/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Agraïments: The third author thanks the FCT (Portugal) for the partial support through Program POCTI/FEDER and PDCT/MAT/56476/2004.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Control theory ; Rolling ball
Publicat a: ZAMP. Journal of Applied Mathematics and Physics, Vol. 64 Núm. 4 (2013) , p. 991-1003, ISSN 1420-9039

DOI: 10.1007/s00033-012-0279-8

10 p, 572.7 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14

   Favorit i Compartir